MAUDE Adverse Event Report: TRAY SPN SPT24G3.5 L/B-D/E; ANESTHESIA CONDUCTION KIT

TRAY SPN SPT24G3.5 L/B-D/E; ANESTHESIA CONDUCTION KIT
Model Number 405637
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The initial reporter also notified the fda on 8 june, 2020.Medwatch report # mw5094740 report source other: medwatch report.Pma/510(k)#: enforcement discretion.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that tray spn spt24g3.5 l/b-d/e needle broke off during injection.The following information was provided by the initial reporter: material no.405637 batch no.0001330369 it was reported that needle broke off during injection.Event description per attached email states: (b)(6) year old female admitted (b)(6) 2020 for pre-eclampsia gestational diabetes management on (b)(6) 2020 due to severe pre-eclampsia goes to operating room for c-section.During spinal epidural tip of needle is noticed to be broken upon removal.Needle send to pathology.The needle was removed (b)(6) by neurologist in the operating room under fluro neurologist signed off (b)(6) the patient discharged (b)(6) she was up ambulating with minimal pain per the md note fda safety report id # (b)(6).
 
Event or Problem Description
It was reported that tray spn spt24g3.5 l/b-d/e needle broke off during injection.The following information was provided by the initial reporter: material no.405637, batch no.0001330369.It was reported that needle broke off during injection.Event description per attached email states: (b)(6) year old female admitted (b)(6) 2020 for pre-eclampsia gestational diabetes management on (b)(6) 2020 due to severe pre-eclampsia goes to operating room for c-section.During spinal epidural tip of needle is noticed to be broken upon removal.Needle send to pathology.The needle was removed (b)(6) by neurologist in the operating room under fluro neurologist signed off (b)(6) the patient discharged (b)(6) she was up ambulating with minimal pain per the md note fda safety report id # (b)(6).
 
Additional Manufacturer Narrative
The following fields have been updated with corrections: g.4.Date received by manufacturer: 2020-09-10.
 
Additional Manufacturer Narrative
Investigation summary : since no samples and no photos were received for evaluation, the investigation was unable to confirm the reported failure mode nor identify any potential issues during manufacture.A probable root cause could not be determined.A review of the device history record noted no issues relating to the reported failure mode for 405637 lot # 0001330369.
 
Event or Problem Description
It was reported that tray spn spt24g3.5 l/b-d/e needle broke off during injection.The following information was provided by the initial reporter: material no.405637; batch no.0001330369.It was reported that needle broke off during injection.Event description per attached email states: (b)(6) year old female admitted (b)(6) 2020 for pre-eclampsia gestational diabetes management on (b)(6) 2020 due to severe pre-eclampsia goes to operating room for c-section.During spinal epidural tip of needle is noticed to be broken upon removal.Needle send to pathology.The needle was removed (b)(6) by neurologist in the operating room under fluro neurologist signed off (b)(6) the patient discharged (b)(6) she was up ambulating with minimal pain per the md note fda safety report id # (b)(6).

Brand Name
TRAY SPN SPT24G3.5 L/B-D/E
Common Device Name
ANESTHESIA CONDUCTION KIT
MDR Report Key10564352
Report Number1625685-2020-00084
Device Sequence Number3146237
Product Code CAZ
UDI-Device Identifier00382904056377
UDI-Public00382904056377
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.10
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2021
Device Model Number405637
Device Catalogue Number405637
Device Lot Number0001330369
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/09/2020
Supplement Date Received by Manufacturer09/10/2020
02/26/2021
Initial Report FDA Received Date09/21/2020
Supplement Report FDA Received Date10/03/2020
03/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/16/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;